Electron. J. Diff. Equ., Vol. 2012 (2012), No. 46, pp. 1-9.

Formal and analytic solutions for a quadric iterative functional equation

Pingping Zhang

In this article, we study a quadric iterative functional equation. We prove the existence of formal solutions, and that every formal solution yields a local analytic solution when the eigenvalue of the linearization for the auxiliary function lying inside the unit circle, lying on the unit circle with a Brjuno number, or a root of 1.

Submitted December 21, 2011. Published March 23, 2012.
Math Subject Classifications: 39B22, 34A25, 34K05.
Key Words: Iterative functional equation; analytic solution; small divisor; Brjuno condition.

Show me the PDF file (230 KB), TEX file, and other files for this article.

Pingping Zhang
Department of Mathematics and Information Science
Binzhou University, Shandong 256603, China
email: zhangpingpingmath@163.com

Return to the EJDE web page